| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with poor distance vision.The lens was exchanged for another lens model 03 months 06 days following the initial procedure.Clinical reason for explant was mentioned as missed aim.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in a.1., b.3., b.5., b.6., b.7., d.9., and d.10.Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received that the lens was exchanged with noncompany lens and patient experienced with poor distance and near vision.In surgeon's opinion product was not contributed to the opinion.There was no further impact to the patient.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis.The intraocular lens (iol) was received loose in a plastic bag.Viscoelastic is observed on the iol.The iol is split/cut in two.No device returned.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).